# SDR VTZA95078

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/SCE - FLT 6475 - DURING CRUISE AT 1800 HRS ON 2-23-95, AN IN-FLIGHT EMERGENCY WAS DECLARED DUE TO THE NOSE GEAR DOWN AND LOCKED LIGHT NOT ILLUMINATING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DOWNLOCK MICROSWITCH AND REPAIRED WIRE NR F47.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
